# SDR AU990421

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 185F
- Propeller: Mcauly D3A34C401
- System (JASC): 2742 · Stabilizer Actuator
- Part: Sprocket
- Part number: 0310332
- Condition: Broken
- Location: Stabilizer
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) STABILIZER RT SCREWJACK ACTUATOR SPROCKET BROKEN AT ROLL PIN HOLES.   INSPECTION OF THE LEFT ACTUATOR REVEALED THAT THE SPROCKET ROLL PIN HOLES WERE ELONGATED AND STARTING TO CRACK.
